MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA PRO XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA PRO XENON LIGHT SOURCE
Model Number CLV-S40PRO
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the pro xenon light source emergency lights are turned on frequently.It is unknown when the issue was found during.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 years since the subject device was manufactured.Based on the results of the investigation, the root cause for the event could not be determined.However, it is likely, that the emergency lamp frequently came on due to faulty ignitor.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported that the problem was notices before procedure and type of procedure was diagnostic.

Brand Name
VISERA PRO XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18486342
Report Number3002808148-2024-00349
Device Sequence Number19519747
Product Code GCT
UDI-Device Identifier04953170228933
UDI-Public04953170228933
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S40PRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYF-VA2-VISERA CYSTO-NEPHRO VIDEOSCOPE
Patient SexUnknown